MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC AMIA AUTOMATED PD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER INTERNATIONAL INC AMIA AUTOMATED PD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 5C9320
Medical Device Problem Codes Material Twisted/Bent (2981); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3/d10 (event date): the event occurred on an unspecified date in june 2024.H11: the device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a high priority 20198 alarm (door is open) occurred on an amia automated pd system during drain four (4) of four (4) of peritoneal dialysis (pd) therapy.This was the third time this happened in the three weeks they had the device and one of the closing bars of the door was bent.The patient was connected at the time of the alarm.During troubleshooting, renal therapy services (rts) had the caregiver (cg) press the audio off and close the transfer set.Rts assisted the cg to end the treatment early.Rts advised the caregiver to contact the patient¿s pd nurse and discussed continuous ambulatory peritoneal dialysis.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.A simulated treatment was performed and no issues were observed.The event history log was checked and it was confirmed that e20198 occurred.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was not verified.The device was found to meet specifications.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
AMIA AUTOMATED PD CYCLER
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER INTERNATIONAL INC
deerfield IL
Manufacturer (Section G)
BENCHMARK ELECTRONICS INC.
4065 theurer blvd
winona MN 55987
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19757121
Report Number1416980-2024-03679
Device Sequence Number13013014
Product Code FKX
UDI-Device Identifier00085412490120
UDI-Public(01)00085412490120(11)190725
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K151525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5C9320
Device Catalogue Number5C9320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED PD SOLUTION
Patient SexUnknown